# SDR ASAA2015090912996

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 28,826 hours, 8,883 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Egt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FAULT CODE 73-31372, UPPER EGT SECTORS READING HIGH.  DURING ACCOMPLISHMENT OF T/C 78273000 ON NR 2 ENGINE, ACFT GROUNDED. REACCOMPLISHMENT OF T/C 78273000 FOUND NO FAULT CODES PRESENT.  ACCOMPLISHED EEC TEST IAW MM 73-21-00-700-804-F00 AND FIM TASK 73-11/801. NO FAULTS NOTED. THIS CLEARS PLT DEFERRAL.
